RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2007, Volume 256, Pages 267–277 (Mi tm466)  

This article is cited in 1 scientific paper (total in 1 paper)

Monodromy of Fuchsian Systems on Complex Linear Spaces

V. P. Leksin

Kolomna State Pedagogical Institute

Abstract: On complex linear spaces, Fuchs-type Pfaffian systems are studied that are defined by configurations of vectors in these spaces. These systems are referred to as $R$-systems in this paper. For the vector configurations that are systems of roots of complex reflection groups, the monodromy representations of $R$-systems are described. These representations are deformations of the standard representations of reflection groups. Such deformations define representations of generalized braid groups corresponding to complex reflection groups and are similar to the Burau representations of the Artin braid groups.

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 256, 253–262

Bibliographic databases:

UDC: 519.1
Received in July 2006

Citation: V. P. Leksin, “Monodromy of Fuchsian Systems on Complex Linear Spaces”, Dynamical systems and optimization, Collected papers. Dedicated to the 70th birthday of academician Dmitrii Viktorovich Anosov, Tr. Mat. Inst. Steklova, 256, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 267–277; Proc. Steklov Inst. Math., 256 (2007), 253–262

Citation in format AMSBIB
\Bibitem{Lek07}
\by V.~P.~Leksin
\paper Monodromy of Fuchsian Systems on Complex Linear Spaces
\inbook Dynamical systems and optimization
\bookinfo Collected papers. Dedicated to the 70th birthday of academician Dmitrii Viktorovich Anosov
\serial Tr. Mat. Inst. Steklova
\yr 2007
\vol 256
\pages 267--277
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336904}
\zmath{https://zbmath.org/?q=an:1156.32301}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 256
\pages 253--262
\crossref{https://doi.org/10.1134/S0081543807010142}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248348811}


Linking options:
  • http://mi.mathnet.ru/eng/tm466
  • http://mi.mathnet.ru/eng/tm/v256/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Leksin, “Multidimensional Jordan–Pochhammer systems and their applications”, Proc. Steklov Inst. Math., 278 (2012), 130–138  mathnet  crossref  mathscinet  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:194
    Full text:72
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018